| Model Number |
401754 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/02/2020
Type of Reportable Event
Malfunction
Event or Problem Description
The orsiro drug-eluting stent system was chosen for treatment.Upon the unsuccessful attempt to cross the lesion a stent deformation was detected.
Additional Manufacturer Narrative
Combination product: yes.The returned product was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation of the returned instrument revealed that the stent is severely deformed at its proximal end.Several stent struts are bent outwards.Microscopic analysis revealed stent imprints on the exposed balloon surface, indicating that the bent struts were initially crimped on the balloon.Outside of the deformed zone the crimped diameter of the stent still complies with the specification.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Based on the conducted investigations, no manufacturing or material related root cause could be determined.